Khayyam Publishing, Inc.

Khayyam Publishing Company, Inc. is devoted to the publication of high quality journals in mathematics and its applications. The primary mission of this company is to provide an international forum for rapid publication of high quality research articles in mathematics and its application.

Top downloads over the last seven days

On the local pressure of the Navier-Stokes equations and related systems Jörg Wolf Advances in Differential Equations, Volume 22, Number 5/6 (2017)
Nodal solutions to problem with mean curvature operator in Minkowski space Guowei Dai and Jun Wang Differential and Integral Equations, Volume 30, Number 5/6 (2017)
Multiplicity results and sign changing solutions of non-local equations with concave-convex nonlinearities Mousomi Bhakta and Debangana Mukherjee Differential and Integral Equations, Volume 30, Number 5/6 (2017)
Decay estimates for four dimensional Schrödinger, Klein-Gordon and wave equations with obstructions at zero energy William R. Green and Ebru Toprak Differential and Integral Equations, Volume 30, Number 5/6 (2017)
Uniform bounds for solutions to volume-surface reaction diffusion systems Vandana Sharma and Jeff Morgan Differential and Integral Equations, Volume 30, Number 5/6 (2017)